# SDR USAA070475

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND INBOARD LOCK FASTENER HEAD AT STA 867 BETWEEN S81 & S91 HAS CRACK.  CUT OUT DAMAGE & INSTALLED DOUBLER PER TR 53-10-20E, DEFECT SIZE:  .0625 INCH.
